# SDR AUS20021277

- Difficulty date: October 25, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Hughes 369E
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Hose
- Part number: 369D2570421
- Condition: Worn
- Location: Main Rotor Gearb
- Part time: 1,662 cycles
- Component: Main Rotor Gearb, Doug, 369D25100505
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) TRANSMISSION OIL HOSE CHAFING ON AIRCRAFT STRUCTURE.
